# SDR 95FDEA01272

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T6
- Condition: Gouged
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FLOORBEAM VERTICAL STIFFENER STA 312 RBL 52 WL 207.  REMOVED AND FABRICATED FLOORBEAM VERTICAL STIFFENER.  ALL WORK DONE IAW FEDEX SRM 53-20-1.
